MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, INC. SJM MASTERS SERIES EXPANDED HEMODYNAMIC PLUS; HEART-VALVE, MECHANICAL

ST. JUDE MEDICAL PUERTO RICO, INC. SJM MASTERS SERIES EXPANDED HEMODYNAMIC PLUS; HEART-VALVE, MECHANICAL
Model Number 21AEHPJ-505
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event of a fracture during rotation could not be confirmed.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
On (b)(6) 2018, a 21mm sjm masters series expanded hemodynamic plus mechanical heart valve was selected for implant.Upon implant, one of the leaflets was not moving during leaflet check.Upon rotation, one of the leaflets fractured into multiple pieces.The valve was exchanged for another 21mm sjm masters series expanded hemodynamic plus mechanical heart valve (serial number: (b)(4)).The procedure was extended over 30 minutes and the patient is reported to be recovering.

Brand Name
SJM MASTERS SERIES EXPANDED HEMODYNAMIC PLUS
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
MDR Report Key7671435
Report Number2648612-2018-00054
Device Sequence Number1018507
Product Code LWQ
UDI-Device Identifier05414734009584
UDI-Public05414734009584
Combination Product (Y/N)N
Initial Reporter CountryTX
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Replace,Patient Monitoring
Type of Report Initial
Report Date (Section B) 07/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2020
Device Model Number21AEHPJ-505
Device Catalogue Number21AEHPJ-505
Device Lot Number5128093
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2018
Initial Report FDA Received Date07/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient Weight100